UZH-Logo

Maintenance Infos

Extensions of Lipschitz maps into Hadamard spaces


Lang, U; Pavlovic, B; Schroeder, V (2000). Extensions of Lipschitz maps into Hadamard spaces. Geometric and Functional Analysis, 10(6):1527-1553.

Citations

21 citations in Web of Science®
22 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:26
Publisher:Birkhäuser
ISSN:1016-443X
Publisher DOI:https://doi.org/10.1007/PL00001660
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1810752
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0990.53070

Download

Full text not available from this repository.View at publisher

Author Collaborations